| Catalog Number |
67125805D |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.(b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter phone: (b)(6).The device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The product analysis team reviewed the device photo included in the complaint.The review is documented below.[photo review]: a photo of the device was included in the complaint.In the photo, the brite tip of the catheter is observed to be slightly compressed and flattened.Residues of dried saline can be observed at the distal end of the tip.The issue reported is confirmed.This investigation was performed based only on the photo provide.An assessment will be performed as per the conditions of the device returned.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.A review of manufacturing documentation associated with this lot (31317942) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Event or Problem Description
The healthcare professional reported that before the start of the endovascular embolization procedure, the physician opened the packaging for an envoy da, 6f, 105cm, mpd (67125805d / 31317942) for inspection and observed that the introducer and the guide catheter tip were deformed.The device was not used in the procedure.A new device was used to complete the procedure.There was no negative patient impact.A photo of the device was included in the complaint.On 29-may-2025, additional information was received.The information indicated that the device was flushed as the photo included in the complaint shows a substance coming out of the catheter tip.There was no delamination noted.Nothing unusual was noted about the device packaging box and packaging pouch.The seal has not been compromised.The replacement device was another envoy da, 6f, 105cm, mpd (67125805d).
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 10-jun-2025.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile envoy da, 6f, 105cm, mpd was received contained in the decontamination pouch.Visual inspection was performed.It was noted that the luer hub had been cut off from the catheter.The distal tip was inspected, and a kink was found at 6.5 cm.No residues were found on the tip, and the brite tip did not show signs of delamination.The deformation reported is confirmed based on the kink observed on the distal end of the catheter.There was no evidence of delamination nor that the device was poorly secured or overtightened inside the package, therefore, the root cause of the kinked condition on the distal end remains unknown, and there is no indication that the issue reported in the complaint is a result of a defect inherently related to the manufacture of the device.A review of manufacturing documentation associated with this lot (31317942) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.The instruction for use (ifu) contains the following precaution: ¿ do not use a catheter that has been damaged in any way.If damage is detected, replace it with another envoy guiding catheter that is not damaged.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.